# SDR AALA20130306010

- Difficulty date: March 3, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 48,376 hours, 6,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT AT SEAT 23G INOPERATIVE.  REPLACED LAMP FOR ESCAPE PATH LIGHT AT SEAT 23G.
